A translation of Problemy Peredachi Informatsii

previous Volume 29, Number 1, January–March, 1993 next
Back to contents page

CONTENTS                   Powered by MathJax

Estimation of the Density Support and Its Functionals   [View Abstract]
A. P. Korostelev and A. B. Tsybakov
pp. 1–15

Characteristics of Robust Rules for Testing Two Hypotheses   [View Abstract]
A. A. Slepokurov
pp. 16–20

A Method of Constructing the Restoring Operators for Equations of Convolution Type   [View Abstract]
E. G. Zhilyakov
pp. 21–26

Multidimensional Lattices and Limit Efficiency of Modulation and Coding   [View Abstract]
A. N. Trofimov
pp. 27–37

Uniqueness of Some Linear Subcodes of the Extended Binary Golay Code   [View Abstract]
S. M. Dodunekov and S. B. Encheva
pp. 38–43

Decoding of the Trellis Codes in a Linear Asynchronous Multiple Access Channel   [View Abstract]
F. A. Taubin
pp. 44–49

Development of Discrete Models for Fading Channels   [View Abstract]
I. E. Bocharova and B. D. Kudryashov
pp. 50–57

Fast Evaluation of $\zeta(3)$   [View Abstract]
E. A. Karatsuba
pp. 58–62

Asymptotics of the Shannon Function for Switching Circuits in the Sheffer Stroke Basis with Partial Unreliability   [View Abstract]
V. V. Tarasov
pp. 63–69

Random Access Algorithms with Multiple Reception Capability and $n$-ary Feedback Channel   [View Abstract]
N. Likhanov, E. Plotnik, Y. Shavitt, M. Sidi, and B. Tsybakov
pp. 70–79

Poisson Limit Theorem for Message Switching Networks with Low Transit Traffics   [View Abstract]
M. Ya. Kelbert
pp. 80–84

Defect-Correcting Codes   [View Abstract]
V. A. Davydov
pp. 85–89

On the Transmission of a Gaussian Random Variable in a White Noise Channel with Feedback   [View Abstract]
P. K. Katyshev
pp. 90–94